Open Access
2013 Optimal Control Problems for Nonlinear Variational Evolution Inequalities
Eun-Young Ju, Jin-Mun Jeong
Abstr. Appl. Anal. 2013(SI23): 1-10 (2013). DOI: 10.1155/2013/724190


We deal with optimal control problems governed by semilinear parabolic type equations and in particular described by variational inequalities. We will also characterize the optimal controls by giving necessary conditions for optimality by proving the Gâteaux differentiability of solution mapping on control variables.


Download Citation

Eun-Young Ju. Jin-Mun Jeong. "Optimal Control Problems for Nonlinear Variational Evolution Inequalities." Abstr. Appl. Anal. 2013 (SI23) 1 - 10, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1264.49005
MathSciNet: MR3034911
Digital Object Identifier: 10.1155/2013/724190

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI23 • 2013
Back to Top